The ras is all over my back and arms and looks like pimples that have burst. I only have 30 days left and my toenail fungus has been improving. Should I stop taking it?
The unexplained rash is an side effect of taking Lamisil ((terbinafine hydrochloride) in about 5-6% people taking the med, for the medicine to work properly, it must be taken as prescribed. It will not work if you stop taking it.
For toenails, the average time for overall success is about 10 months; for fingernails, it is about four months.
Please seek medical advice or seek to be prescribed an alternate med, hope this helps?
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2009 • 1 answer
Posted 12 Oct 2009 • 1 answer
Posted 5 Jul 2013 • 1 answer
Posted 25 Nov 2013 • 1 answer
Posted 27 Apr 2016 • 0 answers